Doctor insights on:
How To Not Get A Bloated On Steroids
I took aldactone (spironolactone) 25mg 3x/day(no steroids) for 2 days before a bodybuilding comp. 3 days later I am bloated like a blowfish. Been drinking water, pedialyte, not getting better. What can I do?
Fluid retention?: It's tempting to take diuretics before a body building competition, but it's not healthy. Especially if you're also stepping up your workout at the same time, you could get seriously dehydrated. Aldactone (spironolactone) can also increase your potassium level which can cause heart rhythm problems. Stop aldactone! You need medical attention, electrolyes & EKG ASAP. Without that info, my advice is worthless. ...Read moreSee 1 more doctor answer
If I got injected with steroid just once for a infection that it still make me gain weight?? Or vision problems ? Or bloat? It was betamethasone
Not to worry: Although these can be side effects of chronic use of steroid, one injection as you have described will do none of these things. Hopefully the injection helped whatever you were treating. ...Read more
Yes: Dianabol is an a oral anabolic steroid. It is capable of producing incredible gains in strength and muscle hypertrophy (mass). Of course, it is not fda-indicated for such use (unless you suffer a wasting disease, e.g. Cancer, aids), so you will not likely find a doc who will prescribe it. Black market anabolics are notoriously fake and/or contaminated (and of course illegal), so beware. ...Read more
Difficult: Little history is available but must consider what you eat or drink. How much alcohol do you drink as it states you have gastritis. How much caffeine do you take in.This will cause gastritis. How much carbonated beverages do you take in. The green vegetables such as broccoli or beans etc can cause gas. This will all cause bloated bowels. See you doctor for food adv ice. ...Read more
Steroid Injections: The literature suggests no more than 4 per year or one every 3 months, though you should discuss this with your physician. ...Read more
Fermentation . . .: Not everyone who has diarrhea will feel gassy ; bloated. Some will complain of crampy pain, often as a result of infection. The gassy bloated sensation may be due to poor digestion of nutrients, allowing bacteria to essentially ferment nutrient causing gas. Lactose, commonly found in dairy products, is a good example of possibly causing just such a diarrhea. Beans can also cause similar symptoms. ...Read more
- Talk to a doctor live online for free
- How to get rid bloated stomach?
- How to get rid of the bloated stomach?
- How to get rid of bloated belly?
- Ask a doctor a question free online
- How to get rid of acne from steroids?
- How to get rid of being bloated immediately?
- How do i get rid of bloated stomach?
- How do you get rid of a bloated stomach?
- Talk to a pharmacologist online for free